# SDR C2XA00BT037

- Difficulty date: June 27, 2000
- Submitted: August 30, 2000
- Operation: Air carrier
- Aircraft: N15827
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 175
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

EWR - FLT 3491 - CREW REPORTED ELECTRIC BURNED SMELL IN COCKPIT, SOURCE UNKNOWN.  MAINTENANCE RAN ENGINES FOR APPROX 30 MINUTES IN ALL MODES AND FOUND NO DEFECTS NOTED.  (M)
